# SDR SWAA2022012509942

- Difficulty date: June 9, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 40,860 hours, 19,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AC BAY AFT 663 BULKHEAD HAS 10 INCH CRACK IN COMPOSITE. / REPAIRED L/H AC BAY AFT 663 BULKHEAD IAW B737-700 SRM 57-10-10-2R-2 PARA 6 TABLE 215 REV 61
